Jump to content

oilydave94

Member Since 22 Jan 2013
Offline Last Active Nov 25 2013 07:01 AM

Topics I've Started

If You Suffer From Accutane Hair Loss, Look Into Milk Thistle.

14 September 2013 - 08:59 PM

I had two accutane side effects that stuck for at least 5 months after my course was over. 

 

1. I lost a lot of hair in the shower, my hair loss wasn't to the point where my hair was noticeably thinner, but whenever I pulled my bangs back, I could tell the left side of my hairline was starting to recede a little. 

 

2. I was always in great shape, before accutane, I could play basketball 5 hours a day, every day, before I was even close to gasing out. After accutane, I started to notice that whenever I did high-intensity cardio, I would gas out after only 40 minutes, and not just that, I would also start coughing like crazy and felt like puking...something I never had a problem with pre-accutane. 

 

 

Since taking milk thistle (which helps clean out toxins from your liver) for almost 2 months, I've noticed that I'm not losing any more hair than I should in the shower, and my hairline has been growing back to pre-accutane form. Not only that, but for the past few weeks, my body feels normal again when I do high-intensity cardio, I still can't go as long as I did pre-accutane, but the coughing and puking feeling are gone. But if things keep looking up, I'd imagine my hair and stamina will be back completely to pre-accutane form sooner than later. 

 

I'd also like to note that along with milk thistle, I also took biotin and used a hair thickening shampoo. I started off taking 5,000 mcg of biotin daily, which broke me out, so I lowered my dose to 2,000 mcg. 


Wrinkles Gone After Accutane? Say Whaaaaaaaat

15 July 2013 - 02:30 AM

If any thing, you would think accutane can cause wrinkles because of the excessive drying...but I had some minor wrinkles under my eyes before tane, only noticeable to me and not too much of a concern. A few months after tane, I noticed those wrinkles are no longer there. 

 

Maybe it had nothing to do with tane and I just wasn't getting enough sleep at the time...or maybe it was the excessive moisturizing I was doing when on tane, who knows.